# SDR RAIA00411020

- Difficulty date: November 20, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 17,635 hours, 17,698 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - RIGHT ENGINE OIL CONTAMINATION LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE CLEANED CHIP DETECTOR.  REMOVED AND REPLACED OIL FILTER, THEN GROUND RAN ENGINE.
